A NOTE ON TWO DIMENSIONAL INTEGRAL INEQUALITY
Keywords:integral inequalities involving functions of two variables, partial derivatives
In the present note we establish a new integral inequality involving a function of two independent variables and its partial derivatives.
D. S. Mitrinovic, "Analytic Inequalities" Springer-Verlag-Berlin, New York, 1970.
B. G. Pachpatte, On Opial type inequalities in two independent variables, Proc. Royal. Soc. Edinburgh lOOA (1985), 263-270.
B. G. Pachpatte, On two independent variable Opial-type integral inequalities, J. Math. Anal. Appl. 125 (1988), 47-57.
G. S. Yang, Inequality of Opial-type in two variables, Tamkang Jour. Math. 13 (1982), 255-259.
How to Cite
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.